# SDR SWAA2023080978184

- Difficulty date: July 13, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE FWD SUPPORT BRACKET; LOWER ATTACH ANGLE IS CRACKED AT O/B FASTENER; BS 360+2; LBL 18; WL 164<[01] ENTERED MEASUREMENTS;[02] REMOVED DAMAGED CREW OXYGEN SUPPORT RING IAW SOPM 20-50-01. RECEIVED NEW SUPPORT RING FROM STORES. REF: PO 929464. INSTALLED NEW SUPPORT RING IAW SOPM 20-50-01;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE;[04] COMPLETED STEP 1
